# SDR VTZA98131

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 190600
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6225 - IAD-BOS - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO NOSE WHEEL STEERING INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STEERING CABLE,  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
